Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
  Journal of Algebraic Geometry
Journal of Algebraic Geometry
  
Online ISSN 1534-7486; Print ISSN 1056-3911
 

The orbifold quantum cohomology of $ \mathbb{C}^{2}/\mathbb{Z}_3$ and Hurwitz-Hodge integrals


Authors: Jim Bryan, Tom Graber and Rahul Pandharipande
Journal: J. Algebraic Geom. 17 (2008), 1-28
Published electronically: July 9, 2007
MathSciNet review: 2357679
Full-text PDF

Abstract | References | Additional Information

Abstract: Let $ \mathbb{Z}_3$ act on $ \mathbb{C}^2$ by non-trivial opposite characters. Let $ \mathcal{X}=[\mathbb{C}^{2}/\mathbb{Z}_3]$ be the orbifold quotient, and let $ Y$ be the unique crepant resolution. We show that the equivariant genus 0 Gromov-Witten potentials $ F^{\mathcal{X}}$ and $ F^{Y}$ are equal after a change of variables--verifying the Crepant Resolution Conjecture for the pair $ (\mathcal{X},Y)$. Our computations involve Hodge integrals on trigonal Hurwitz spaces, which are of independent interest. In a self-contained Appendix, we derive closed formulas for these Hurwitz-Hodge integrals.


References [Enhancements On Off] (What's this?)


Additional Information

Jim Bryan
Affiliation: Department of Mathematics, University of British Columbia, Vancouver, British Columbia, V6T 1Z4 Canada
Email: jbryan@math.ubc.ca

Tom Graber
Affiliation: Department of Mathematics, California Institute of Technology, Pasadena, California 91125
Email: graber@caltech.edu

Rahul Pandharipande
Affiliation: Department of Mathematics, Princeton University, Princeton, New Jersey 08544-1000
Email: rahulp@math.princeton.edu

DOI: http://dx.doi.org/10.1090/S1056-3911-07-00467-5
PII: S 1056-3911(07)00467-5
Received by editor(s): November 30, 2005
Published electronically: July 9, 2007


Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2014 University Press, Inc.
Comments: jag-query@ams.org
AMS Website